| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL MATHEMATICAL FORUM

Online Edition, Vol. 4, 2009, no. 21-24


A. H. Handam
      (n,g(x))-clean rings
      Int. Math. Forum, Vol. 4, 2009, no. 21-24, 1007-1011.

R. Chugh, Sushma
      Some results in generalized n-inner product spaces
      Int. Math. Forum, Vol. 4, 2009, no. 21-24, 1013-1020.

I. A. Al-Subaihi
      Fitting two concentric circles and spheres to data by l_1 orthogonal distance regression
      Int. Math. Forum, Vol. 4, 2009, no. 21-24, 1021-1032.

K. Chandrasekhara Rao, D. Narasimhan
      Characterizations of T_S - spaces
      Int. Math. Forum, Vol. 4, 2009, no. 21-24, 1033-1037.

Ch. Bakkari
      Clean property in subring retracts
      Int. Math. Forum, Vol. 4, 2009, no. 21-24, 1039-1043.

Ch. Bakkari
      On P-von Neumann regular rings
      Int. Math. Forum, Vol. 4, 2009, no. 21-24, 1045-1050.

A. Neamaty, S. Mosazadeh
      On the canonical solution of second-order differential equations with singularities and turning points
      Int. Math. Forum, Vol. 4, 2009, no. 21-24, 1051-1058.

Yao Xiyan, Gao Guibao, Mai Ali
      On the equality of fusion frames
      Int. Math. Forum, Vol. 4, 2009, no. 21-24, 1059-1066.

F. M. Al Faqih
      Approximate solution of weakly singular integral equations by iterative methods
      Int. Math. Forum, Vol. 4, 2009, no. 21-24, 1067-1077.

Tran Loc Hung
      Estimations of the Trotter's distance of two weighted random sums of d-dimensional independent random variables
      Int. Math. Forum, Vol. 4, 2009, no. 21-24, 1079-1089.

C. Aksop, S. Celebioglu
      Joint distribution of any record value and an order statistics
      Int. Math. Forum, Vol. 4, 2009, no. 21-24, 1091-1103.

F. Ghanim, M. Darus
      A new subclass of uniformly starlike and convex functions with negative coefficients I
      Int. Math. Forum, Vol. 4, 2009, no. 21-24, 1105-1117.

Jianhua Wang, Xinhe Lin, Yunqiang Yin
      Intuitionistic fuzzy ideals with thresholds (\alpha,\beta) of rings
      Int. Math. Forum, Vol. 4, 2009, no. 21-24, 1119-1127.

J. S. Paradero-Vilela, M. Cawi
      On KS-semigroup homomorphism
      Int. Math. Forum, Vol. 4, 2009, no. 21-24, 1129-1138.

I. Crimaldi
      An almost sure conditional convergence result and an application to a generalized Polya urn
      Int. Math. Forum, Vol. 4, 2009, no. 21-24, 1139-1156.

Zvi Retchkiman Konigsberg
      A generalized eigenmode algorithm for reducible regular matrices over the max-plus algebra
      Int. Math. Forum, Vol. 4, 2009, no. 21-24, 1157-1171.

W. T. Sulaiman
      Notes on Youngs's inequality
      Int. Math. Forum, Vol. 4, 2009, no. 21-24, 1173-1180.

W. T. Sulaiman
      Inclusion theorems for absolute matrix summability methods of infinite series
      Int. Math. Forum, Vol. 4, 2009, no. 21-24, 1181-1189.

Zhenhua He, Feng Gu
      Viscosity approximate methods for a finite family of asymptotically pseudocontractive mappings
      Int. Math. Forum, Vol. 4, 2009, no. 21-24, 1191-1199.

D. S. Moschetto
      Infinitely many solutions to the Neumann problem for quasilinear elliptic systems involving the p(x) and q(x)-Laplacian
      Int. Math. Forum, Vol. 4, 2009, no. 21-24, 1201-1211.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |